# SDR SWIA201436499

- Difficulty date: February 8, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 29,126 hours, 23,895 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON CTR HINGE FITTING OTBD LUG CHAFED ON LOWER SIDE.  C CHECK BLENDED CHAFE ON RT AILERON CTR HINGE FITTING OTBD LUG IAW REO.
